MathSciNet Relay Station
MathSciNet bibliographic data
MR558395 (81f:57012) 57Q15 (57Q25)
Galewski, David E.; Stern, Ronald J. Classification of simplicial triangulations of topological manifolds. Ann. of Math. (2) 111 (1980), no. 1, 1–34.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement